# SDR HEEA079396

- Difficulty date: May 28, 2002
- Submitted: June 3, 2002
- Operation: Air carrier
- Aircraft: N7074W
- Make and model: Bell 206L-4
- Aircraft serial: 52033
- Aircraft time: 7,925 hours
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Housing
- Part number: PHI2062003
- Condition: Leaking
- Location: T/R Gearbox
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

TAIL ROTOR SEAL HOUSING ON GEARBOX LEAKS. REPLACED WITH SERVICEABLE PART.
